# SDR DXTA201304170556

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 6,321 hours, 4,338 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

UNABLE TO CONTROL ENVIRONMENTAL TEMPS IN ANY CONFIGURATION.  HOLDING FOR TAKEOFF, CABIN & COCKPIT BECAME WARM.   SELECTED MANUAL DID NOT ALLOW TEMP TO BE CONTROLLED. SELECTED APU BLEED AIR ON.  SUPPLY TEMP STARTED TO RISE. A PUFF OF SMOKE FROM COPILOTS GASPER & ELECTRICAL BURNING ODOR SENSED IN COCKPIT. TURNED OFF COCKPIT RECIRC FAN, LT &  RT ENGINE BLEEDS & APU BLEED AIR & RETURNED TO RAMP.  SHUTDOWN, SELECTED APU BLEED AIR ON & TEMP ROSE ABOVE 250 DEGREES & CONTIUED TO RISE. E2 DISPLAYED ON AUTO TEMP CONTROL LED.  WITH COCKPIT RECIRC FAN ON,  A LOUD NOISE CAN BE HEARD IN COCKPIT. FOUND ECU COOLING TURBINE SEIZED.  REPLACED COOLING TURBINE IAW MM 21-51-00. OPS AND LEAK CHECKED GOOD.
